Article (Scientific journals)
Double-Graded Quantum Superplane
Bruce, Andrew; Duplij, Steven
2020In Reports on Mathematical Physics, 86 (3), p. 383-400
Peer reviewed
 

Files


Full Text
Bruce2 (4).pdf
Publisher postprint (177.31 kB)
Request a copy

All documents in ORBilu are protected by a user license.

Send to



Details



Keywords :
quantum superplane; graded Hopf algebras; bicovariant calculus
Abstract :
[en] A ℤ2 × ℤ2-graded generalisation of the quantum superplane is proposed and studied. We construct a bicovariant calculus on what we shall refer to as the double-graded quantum superplane. The ommutation rules between the coordinates, their differentials and partial derivatives are explicitly given. Furthermore, we show that an extended version of the double-graded quantum superplane admits a natural Hopf -algebra structure.
Disciplines :
Mathematics
Author, co-author :
Bruce, Andrew ;  University of Luxembourg > Faculty of Science, Technology and Medicine (FSTM) > Department of Mathematics (DMATH)
Duplij, Steven;  Universitat Münster > Center for Information Technology
External co-authors :
yes
Language :
English
Title :
Double-Graded Quantum Superplane
Publication date :
December 2020
Journal title :
Reports on Mathematical Physics
Publisher :
Polish Scientific Publishers
Volume :
86
Issue :
3
Pages :
383-400
Peer reviewed :
Peer reviewed
Available on ORBilu :
since 14 December 2020

Statistics


Number of views
33 (2 by Unilu)
Number of downloads
0 (0 by Unilu)

Scopus citations®
 
7
Scopus citations®
without self-citations
7
WoS citations
 
8

Bibliography


Similar publications



Contact ORBilu